# SDR ASAA2022122641233

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,656 hours, 17,030 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18YGXH
- Condition: Faulted
- Location: Hf Comms
- Part time: 35,498 hours, 10,208 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF1 AND HF2 SHOWING INOP. GROUNDED - YES. PER B737-800 FIM 23-11 TASK 806. BOTH RTP SHOW INOP FOR HF1 AND HF2. BITE OF TRANSCEIVERS HF1 GREEN AND HF2 NO LIGHTS. RESET VHF 1,2,3 AND HF 1,2 CIRCUIT BREAKERS. NO HELP. REMOVED AND REPLACED HF2 TRANSCEIVER PER B737-800 AMM 23-11-21 LRU BITE TEST GOOD. BUT NO HELP. SWAPPED HF2 AND HF1 TRANSCEIVER. LRU TEST GOOD BUT NO HELP. SWAPPED HF2 AND HF1 BACK. FULLY POWERED DOWN AIRCRAFT. RESTORED POWER AND PERFORMED RTP - INOP DISPLAY TOGGLE FOR HF1 AND HF2 PER AMM 23-12-41. HF1 AND HF2 RETURNED. PERFORMED HF COMM SYS TEST IAW AMM 23-11-00 TEST GOOD.
